# SDR DALA2018061424012

- Difficulty date: June 11, 2018
- Submitted: June 14, 2018
- Operation: Air carrier
- Aircraft: N327NB
- Make and model: Airbus A319-114
- Aircraft serial: 1501
- Aircraft time: 46,629 hours, 24,535 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frame 16
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE FLOOR SUPPORT, +Y1292,  FRAME 16.   REPLACED THE FLOOR SUPPORT IAW SRM 51-72-11,  DRAWING D53110920, ISSUE D, AND DRAWING D53112812, ISSUE E.
